# SDR CA130815011

- Difficulty date: August 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 67,893 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 14030
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE WHEEL STEERING ACTUATOR LEAKING FLUID.
